"adrenaline rash", loss of appetite, mood swings

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
sabie86
Guest
Posts: 2
Joined: Fri Nov 13, 2009 3:02 pm
Gender: Female

"adrenaline rash", loss of appetite, mood swings

Postby sabie86 » Fri Nov 13, 2009 3:13 pm

For as long as I can remember, I have gotten sporadic bright red flushes on my chest, neck, and ears with anything that causes adrenaline...embarrasement, excitement, or every now and then when my heart just starts beating quickly for no reason. It stays for a long time, and is very hard to get rid of. Sometimes it will last for the rest of the night, with scarlet stains in irregular patches on my neck and chest.

Lately I've noticed that I'll have a few days with incredible amounts of energy where I'm focused, energetic, hyper, and successful in losing weight on my diet. Then I'll start sleeping more, lose energy, and be as much as 4 pounds heavier overnight. My appetite is next to nothing at the moment and I'm back to being very quiet and low-energy.

Probably not related, but for several years I've had about four brown patches on my inner thigh that haven't grown since. Thank you for your time.

User avatar
Dr.M.jagesh kamath
Medical Doctor
Posts: 1303
Joined: Mon Aug 03, 2009 7:24 am
Gender: Male

Re: "adrenaline rash", loss of appetite, mood swings

Postby Dr.M.jagesh kamath » Thu Nov 26, 2009 11:50 am

Hello,From your history I understand that you have no hypertension.This if you had and the other features like adrenaline rush would have prompted me to ask for investigation to rule out pheochromocytomas which release these hormones in excess.Fortunately most of these are benign and can be diagnosed with urine test for metabolites of adrenaline and nor adrenaline like VMA.Do get investigated to rule out this very rare condition.Anxiety state is commoner and could cause most of these symptoms.Best wishes.
Dr.M.Jagesh kamath MBBS. Dvd Consultant dermatologist


Return to “Dermatology Topics”



Who is online

Users browsing this forum: No registered users and 3 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.